# SDR ASAA0410398

- Difficulty date: September 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, SMOKE BARRIER (EXIT TO REAR) LIGHT INOPERATIVE.  REPLACED BATTERY, OPS CHECKED GOOD.
